MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US XTND GLENO D38MM +4MM; SHOULDER IMPLANT

DEPUY ORTHOPAEDICS INC US XTND GLENO D38MM +4MM; SHOULDER IMPLANT
Model Number 1307-64-138
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Intraoperatively during a primary shoulder-tep right side it was not possible to connect the glenosphere to metaglene.No surgical, no adverse patient consequences.Procedure was finished successfully as another glenosphere was available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : evaluation of the returned device confirmed the reported event.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
XTND GLENO D38MM +4MM
Common Device Name
SHOULDER IMPLANT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11311242
Report Number1818910-2021-02777
Device Sequence Number1166908
Product Code PHX
UDI-Device Identifier10603295502456
UDI-Public10603295502456
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K183077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1307-64-138
Device Catalogue Number130764138
Device Lot NumberD20080087
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2021
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by Manufacturer03/10/2021
03/17/2021
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date03/16/2021
03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1